# SDR 2009FA0000742

- Difficulty date: July 14, 2009
- Submitted: August 21, 2009
- Operation: General aviation
- Aircraft: N5094R
- Make and model: Cessna 172M
- Aircraft serial: 17263332
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Part number: 05238001
- Condition: Misrigged
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING THE ANNUAL INSP, IT WAS NOTED THAT BOTH AILERONS WERE DEFLECTED DOWN 6 DEGREES WHEN THE CONTROL YOKE WAS LEVEL.  THE AILERON DEFLECTION DID NOT MEET THE  DEFLECTION LIMIT IN THE TYPE CERT DATA.  THE AIRPLANE WAS PAINTED IN 2005.  THERE IS NO RECORD OF THE PINT IN THE MX RECORDS FOR THE AIRPLANE.  IT APPEARS THAT THE FAULTY RIGGING OCCURRED WHEN THE CONTROLS WERE INSTALLED AFTER THE AIRPLANE WAS PAINTED.  THE AILERONS WERE RERIGGED IAW SRM.  (K)
